American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 450 found      Go to page: 1 2 3 4 > >>

[1] Alexander M. Blokh. Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sergiǐ Kolyada and Julia Semikina. On topological entropy: When positivity implies +infinity. Proc. Amer. Math. Soc. 143 (2015) 1545-1558.
Abstract, references, and article information   
View Article: PDF

[3] Shinichiroh Matsuo and Masaki Tsukamoto. Brody curves and mean dimension. J. Amer. Math. Soc. 28 (2015) 159-182.
Abstract, references, and article information   
View Article: PDF

[4] Joseph Auslander, Gernot Greschonig and Anima Nagar. Reflections on equicontinuity. Proc. Amer. Math. Soc. 142 (2014) 3129-3137.
Abstract, references, and article information   
View Article: PDF

[5] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[6] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[7] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[8] Piotr Kościelniak, Piotr Oprocha and Murat Tuncali. Hereditarily indecomposable inverse limits of graphs: shadowing, mixing and exactness. Proc. Amer. Math. Soc. 142 (2014) 681-694.
Abstract, references, and article information   
View Article: PDF

[9] Lori Alvin. Hofbauer towers and inverse limit spaces. Proc. Amer. Math. Soc. 141 (2013) 4039-4048.
Abstract, references, and article information   
View Article: PDF

[10] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[11] Sol Schwartzman. Asymptotic cycles for actions of Lie groups. Proc. Amer. Math. Soc. 141 (2013) 1673-1677.
Abstract, references, and article information   
View Article: PDF

[12] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information   
View Article: PDF

[13] Yonatan Gutman and Hanfeng Li. A new short proof for the uniqueness of the universal minimal space. Proc. Amer. Math. Soc. 141 (2013) 265-267.
Abstract, references, and article information   
View Article: PDF

[14] Amir Bahman Nasseri. On the existence of $J$-class operators on Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 3549-3555.
Abstract, references, and article information   
View Article: PDF

[15] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[16] Eli Glasner and Yonatan Gutman. The universal minimal space of the homeomorphism group of a h-homogeneous space. Contemporary Mathematics 567 (2012) 105-117.
Book volume table of contents   
View Article: PDF

[17] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information   
View Article: PDF

[18] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[19] Jan van Mill and Murat Tuncali. Plane continua and totally disconnected sets of buried points. Proc. Amer. Math. Soc. 140 (2012) 351-356. MR 2833545.
Abstract, references, and article information   
View Article: PDF

[20] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF

[21] Uijin Jung. On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011) 1399-1417. MR 2737270.
Abstract, references, and article information   
View Article: PDF

[22] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[23] Dou Dou, Wen Huang and Kyewon Koh Park. Entropy dimension of topological dynamical systems. Trans. Amer. Math. Soc. 363 (2011) 659-680. MR 2728582.
Abstract, references, and article information   
View Article: PDF

[24] J. J. Sánchez-Gabites. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010) 3563-3589. MR 2601600.
Abstract, references, and article information   
View Article: PDF

[25] Ethan J Akin. Historical remarks. Graduate Studies in Mathematics 1 (2010) 253-253.
Book volume table of contents   
View Article: PDF

[26] Ethan J Akin. Examples: Circles, simplex, and symbols. Graduate Studies in Mathematics 1 (2010) 179-197.
Book volume table of contents   
View Article: PDF

[27] Ethan J Akin. Hyperbolic sets and axiom A homeomorphisms. Graduate Studies in Mathematics 1 (2010) 221-251.
Book volume table of contents   
View Article: PDF

[28] Ethan J Akin. Chain recurrence and Lyapunov functions for flows. Graduate Studies in Mathematics 1 (2010) 103-121.
Book volume table of contents   
View Article: PDF

[29] Ethan J Akin. Fixed points. Graduate Studies in Mathematics 1 (2010) 199-219.
Book volume table of contents   
View Article: PDF

[30] Ethan J Akin. Invariant sets and Lyapunov functions. Graduate Studies in Mathematics 1 (2010) 25-39.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 450 found      Go to page: 1 2 3 4 > >>